# SDR CALA9601306

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 37820112
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 25,393 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE SURGED AND ROLLED BACK TO APPROXIMATELY 1.6 EPR AND 85 PERCENT ON TAKEOFF AT ROTATION.  THE ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENTS.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FUEL CONTROL UNIT, FUEL PUMP AND FUEL HEATER AND LEAK CHECKS WERE GOOD.  AN ENGINE POWER ASSURANCE RUN WAS PERFORMED IAW MM 71-09-226, PAGE 209 AND ENGINE OPERATION CHECKED GOOD.
